Vol. 9, No. 3, 1959

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some connections between continued fractions and convex sets

Robert Seall and Marion Wetzel

Vol. 9 (1959), No. 3, 861–873
Mathematical Subject Classification
Primary: 40.12
Milestones
Received: 8 December 1958
Published: 1 September 1959
Authors
Robert Seall
Marion Wetzel